Mathematical Research Letters

Volume 22 (2015)

Number 3

Gross-Siebert’s slab functions and open GW invariants for toric Calabi-Yau manifolds

Pages: 881 – 898

DOI: http://dx.doi.org/10.4310/MRL.2015.v22.n3.a13

Author

Siu-Cheong Lau (Department of Mathematics, Harvard University, Cambridge, Massachusetts, U.S.A.)

Abstract

This paper derives an equality between the slab functions in Gross–Siebert program and generating functions of open Gromov–Witten invariants for toric Calabi–Yau manifolds, and thereby confirms a conjecture of Gross–Siebert on symplectic enumerative meaning of slab functions. The proof is based on the open mirror theorem of Chan–Cho–Lau–Tseng. It shows an instance of correspondence between tropical and symplectic geometry in the open sector.

Full Text (PDF format)

Published 20 May 2015